# SDR MASA20220107014

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Part number: CN6240103003
- Part serial: NA
- Condition: None
- Location: Rh Uppr Core Cow
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD LOWER FACING SHEET OF THE RH UPPER CORE COWL BONDMENT ASSEMBLY WAS FOUND TO HAVE ONE PUNCTURE AND FOUR DENTS. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) 54-23-15, FIGURE 54-23-15-991-801, ITEM 2, (REV. 38 DATED 25/7/2020). DEFECT LOCATION: RH UPPER CORE COWL BONDMENT ASSEMBLY
